# SDR USAA2013021200006

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 14,385 hours, 5,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367531400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 SEAT MOD/WI-FI - DELAMINATION ON AFT CARGO FLOOR PANEL BETWEEN FR56 TO FR58 & BETWEEN S38L TO S38R.  REPLACED AFT CARGO FLOOR PANEL BETWEEN FR56 TO FR58 & BETWEEN S38L TO S38R IAW A321 SRM 51-72-11.
